MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fimmu.2025.1534179

Медицинская библиотека · Frontiers in immunology · 2025

Sintilimab for the treatment of lung adenocarcinoma-induced immune-related hypophysitis: a case report.

Wang Ming-Xing, Liu Ai-Xin, Sun Qing-Ming, Dong Wan-Hui

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune checkpoint inhibitors (ICIs) are extensively utilized in the treatment of oncological patients, and the immune-related adverse reactions they induce merit close monitoring. This report describes a case of a lung cancer patient who, after receiving chemotherapy in combination with the programmed death-1 (PD-1) inhibitor sintilimab, presented with systemic fatigue, alterations in mental and behavioral patterns, somnolence, and symptoms of diabetes insipidus, leading to a diagnosis of grade 4 immune-related hypophysitis. The patient experienced symptomatic relief following pulse therapy with dexamethasone sodium phosphate injections (30mg every 12 hours), and was subsequently treated with prednisone acetate tablets (30 mg/day), which were gradually reduced to a physiological replacement dose. The treatment with sintilimab was discontinued, and the patient's symptoms gradually improved, with normalization of urine output.

Для цитирования: Wang Ming-Xing, Liu Ai-Xin, Sun Qing-Ming, Dong Wan-Hui. Sintilimab for the treatment of lung adenocarcinoma-induced immune-related hypophysitis: a case report.. Frontiers in immunology. 2025. DOI: 10.3389/fimmu.2025.1534179.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.